Progesterone & Testosterone making me feel ill

by Lorraine McCotter
(Caloundra, Queensland)

Have started using 4% progesterone and 1% testosterone. Have been on it for 4 days only (currently using flat 1/4 teaspoon). I woke up this morning feeling really down, tearing and was feeling really crankly yesterday arvo. Not sure what to do. Cut it back would make sense but to what? Have tried to contact my Dr but has not returned my call. Any suggestions would be appreciated.

Am feeling really deflated as I was hoping this cream was going to make me feel better not worse!
Regards

Comments for Progesterone & Testosterone making me feel ill

Click here to add your own comments

Oct 15, 2007
Start using Natpro
by: Tania Raath

I've had peri menopause symptoms for the last 2 years, and felt like jumping off a bridge till I started using Natpro.

I've been using it for 3 weeks now and feel completely the opposite. Feeling wonderfull, full of life and energetic and so positive for life.

I cannot believe the difference in just 3 weeks, I felt it after 2 weeks already, but gave it some time. Now I can say its a miracle cream for me, and my husband thinks so to.

Please do yourself the favour and get some its worth it a 10000000 times. You deserve it, because I know what you feel like. Stop using those other creams and just try Natpro !

I'm so thankfull for my friend Marna that precribed me some Natpro and quaranteed that I will feel better within a week or two. I've tested it and I can see and feel the result myself.

Please order now and write back soon.

Good luck.

Apr 12, 2011
Progesterone & Testosterone making me feel ill
by: Joy Lewis

Hi Lorraine - Wray is travelling at present, I am sure that she will respond just as soon as she can.

Tania is 100% correct use Natpro NOW!! It will sort you out in no time!

As for testosterone, Wray would be shocked she certainly does not approve of it. Briefly it causes insulin resistance (so does oestrogen), metabolic syndrome, cardiovascular disease, an increase in viseral fat, obesity and cancer. Not what anyone needs or wants!

The only hormone Wray would recommend is progesterone, it does not cause any of the above, in fact helps reverse much of the damage done by those two hormones. It?s so safe it?s given in very high amounts in severe cases, such as post natal psychosis and traumatic brain injury, ie 2400mg/day and 1200mg/day respectively.

I do feel that you need to hold on until Wray gets a chance to answer this in more detail.

I have been using Natpro for nearly 5 years now and have never looked back.

Hope this helps a little.





Apr 13, 2011
Progesterone & Testosterone making me feel ill
by: Wray

Hi Lorraine Unfortunately women are never told about Oestrogen Dominance when first starting progesterone. It can occur when increasing the amount too, which is what I would suggest you do. You are only using 50mg/day at the current rate. I recommend 100-200mg/day, dependant on symptoms. A low level merely exacerbates the adverse effects of oestrogen. I take it you must be in Menopause as you've been given testosterone too. Please read this page we have, as it explains the ups and downs of progesterone therapy, plus how much to use and when. It's essential to make progesterone the dominant hormone, before symptoms go. We've found from Saliva Tests we run that to feel well the ratio of progesterone to oestrogen should be 600:1 and over. I don't know why you've been given the testosterone, often it's for low libido. The jury is still out on this, in fact it appears progesterone is involved in increasing libido, we have many men using it successfully for this. Low dopamine also causes low libido. But testosterone has a dark side in women, see here, here, here, here, here here, here, here, here, here and here. I would avoid it. Take care Wray

Apr 13, 2011
Start using Natpro
by: Wray

Hi Tania Thanks for the kind support! Take care Wray

Apr 13, 2011
Progesterone & Testosterone making me feel ill
by: Wray

Hi Joy Thanks for your support too!! Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Benefits of progesterone.


Search over 7,500 pages on this site...